| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a patient underwent a hip arthroplasty.Subsequently, the patient was revised one year post implantation for pain and loosening of the construct.Bipolar hemi- pain in acetabulum, removed bi-polar liner, head and femoral head only.
Additional Manufacturer Narrative
(b)(4).D10: (b)(4) shell 45 mm o.D.65776448.(b)(4) liner 28 mm i.D.For use with 44/45/46 mm o.D.Shells 65909089.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6, h10.Suggested component code: mechanical (g04) head.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.